Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 20, 2011, 2:41 AM EDT for Perry County, Ohio. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 2:41 AM EDT (06:41 UTC)
- Expired
- Apr 20, 2011, 3:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Perry County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 3:00 AM EDT | TSTM WND DMG | 1 N Thornville, OH | TREES DOWN ALONG ZION ROAD NEAR STATE ROUTE 13 |
| Apr 20, 3:00 AM EDT | TSTM WND DMG | 4 Se Thornville, OH | ATTACHED GARAGE DESTROYED ON ST RTE 256 |
| Apr 20, 3:00 AM EDT | TSTM WND DMG | 5 Se Thornville, OH | SEVERAL FARM BUILDINGS DOWN...A LOT OF DEBRIS REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:59 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS51 KRLX 200641
SVRRLX
OHC127-200715-
/O.NEW.KRLX.SV.W.0084.110420T0641Z-110420T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
241 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...PERRY STATE FOREST...
* UNTIL 315 AM EDT
* AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF SOMERSET...OR 6
MILES EAST OF PICKERINGTON...AND MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THORNVILLE...JUNCTION CITY AND GLENFORD..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT WEDNESDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.
&&
LAT...LON 3992 8236 3992 8218 3990 8216 3983 8216
3982 8208 3979 8207 3978 8207 3968 8237
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247 3994 8245
TIME...MOT...LOC 0640Z 244DEG 64KT 3992 8257
$$
241 follow-up statement
633
WWUS51 KRLX 200654
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
254 AM EDT WED APR 20 2011
OHC127-200715-
/O.CON.KRLX.SV.W.0084.000000T0000Z-110420T0715Z/
PERRY OH-
254 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTHERN PERRY COUNTY...
AT 252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF GLENFORD...OR 14 MILES NORTH OF SOMERSET...
MOVING NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT WEDNESDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8236 3992 8218 3990 8216 3983 8216
3982 8208 3979 8207 3978 8207 3968 8237
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247 3994 8245
TIME...MOT...LOC 0654Z 244DEG 64KT 4002 8227
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:55 AM EDT, 46 minutes earlier.
Area forecast discussion, Apr 20, 1:55 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
155 AM EDT WED APR 20 2011
.SYNOPSIS...
WARM FRONT LIFTS NORTH THIS EVENING...BUT A COLD FRONT COMES THROUGH
WEDNESDAY. HIGH PRESSURE BUILDS IN FOR WEDNESDAY NIGHT AND THURSDAY.
ANOTHER SYSTEM WITH SHOWERS AND THUNDER FRIDAY INTO SATURDAY.
&&
.NEAR TERM /THROUGH TODAY/...
MAIN CONCERNS ARE FOR POTENTIAL OF MORE FLOOD PROBLEMS WEDNESDAY
MORNING IN PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST
VIRGINIA...AS WELL AS POSSIBLE GUSTY WINDS WITH THUNDERSTORMS FOR
ESPECIALLY THE WESTERN HALF OF THE AREA.
FRONTAL BOUNDARY AND ATTENDING THUNDERSTORMS HAVE LIFTED NORTH OF
THE AREA...AFTER 1 TO 2 INCHES OF EARLIER RAINFALL IN THE NORTHERN
ZONES AND SOME FLOOD PROBLEMS. THOUGH WE ARE DRYING OUT THIS
EVENING...WE STILL HAVE A FINAL BATCH OF SHOWERS AND THUNDERSTORMS
YET TO COME THROUGH...THAT RUNS OUT AHEAD OF COLD FRONT EARLY
WEDNESDAY MORNING. NOT EXPECTING RAIN TO BE NEARLY AS HEAVY COMPARED
TO EARLIER TODAY...DUE TO SPEED OF ACTIVITY AND WEAKENING SUPPORT AS
IT RUNS AHEAD OF THE FRONT. HOWEVER...THE GROUND IS SO
SATURATED...SOME SPOTS WOULD ONLY NEED A HALF INCH OR SO IN AN HOUR
TO PRODUCE MORE FLOOD PROBLEMS. HAVE ELECTED TO ISSUE A NEW FLOOD
WATCH THROUGH WEDNESDAY MORNING FOR THESE AREA. ALSO...HOCKING RIVER
AND SUNDAY/MONDAY CREEKS IN SOUTHEAST OHIO...AS WELL AS WEST FORK IN
WEST VIRGINIA...ARE AROUND BANKFULL AND/OR EXPECTED TO REACH AROUND
FLOOD STAGE JUST FROM THE EARLIER RAINFALL.
SECONDARY PROBLEM IS THAT EVEN THOUGH THE THUNDERSTORM LINE WILL BE
RUNNING INCREASINGLY OUT AWAY FROM ITS SUPPORT...SOUTHWESTERLY
850MB WINDS WILL BE COOKING AT 50-65 KNOTS AS WHAT IS LEFT OF THE
LINE COMES THROUGH. ANY CONVECTION THAT LASTS LONG ENOUGH TO
PENETRATE INTO THE AREA WILL HAVE POTENTIAL FOR STRONG...PERHAPS
DAMAGING WINDS. THAT BEING SAID...AM EXPECTING THE ACTIVITY TO BE
DIMINISHING AS IT CARRIES THROUGH. SOME REDEVELOPMENT OF NEW
CONVECTION ALONG ACTUAL COLD FRONT /WHICH SIGNIFICANTLY LAGS INITIAL
LINE/ MAY OCCUR IN THE MOUNTAINS MIDDAY ONWARD...BUT BETTER THREAT
FOR STRONG WINDS WILL BE WITH THE FIRST BATCH.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL BEGIN TO MOVE IN FROM THE PLAINS WEDNESDAY
NIGHT...ALLOWING CLOUDS TO DECREASE OVERNIGHT. WITH THE HIGH
REMAINING NEAR LAKE ERIE...THURSDAY SHOULD ALSO REMAIN DRY. NEXT LOW
PRESSURE SYSTEM WILL BEGIN TO DEVELOP ACROSS THE PLAINS THURSDAY
NIGHT...SPREADING A WARM FRONT INTO THE REGION THURSDAY NIGHT. HAVE
INCREASED POPS OVERNIGHT...BUT DID NOT BRING LIKELY POPS INTO THE
FORECAST UNTIL FRIDAY WHEN THE FRONT OVERSPREADS THE ENTIRE AREA.
TEMPERATURES WILL REMAIN SLIGHTLY BELOW SEASONAL NORMS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CENTRAL PLAINS LOW PRESSURE WILL ADVANCE TO MICHIGAN BY
SATURDAY...BUT MOVE LITTLE THROUGH MONDAY. THIS WILL KEEP A COLD
FRONT EXTENDED BACK INTO SOUTHERN INDIANA AND INTO MISSOURI.
SOUTHWESTERLY FLOW ALONG THE FRONT WILL CONTINUE TO BRING IN
MOISTURE FROM THE GULF OF MEXICO. AS A RESULT...WILL KEEP POPS IN
THE FORECAST FOR MOST OF THIS PERIOD. THE FRONT SHOULD FINALLY WASH
OUT MONDAY NIGHT INTO TUESDAY...BRINGING DRY CONDITIONS TO THE
FORECAST. HIGHS SHOULD GENERALLY BE IN THE UPPER 70S WITH LOWS IN
THE 50S.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
EXPECTING WEAKENING PREFRONTAL SQUALL LINE TO CROSS CWA BETWEEN 07Z
AND 14Z OR SO. A PERIOD OF IFR OR EVEN BRIEF LIFR IS
EXPECTED...ALONG WITH WIND GUSTS OF 30 TO 40 KNOTS AND HEAVY
RAINFALL IN THUNDERSTORMS. INCLUDED IFR IN TEMPOS FOR AREAS
ALONG/WEST OF A CRW/CKB LINE. BEHIND THIS LINE...THE ACTUAL COLD
FRONT WILL CROSS BETWEEN 14Z AND 00Z. REDEVELOPMENT OF SHOWERS AND
STORMS IS EXPECTED AHEAD OF THIS...ALTHOUGH A BIT MORE SCATTERED IN
NATURE. WEATHER CALMS DOWN AFTER 00Z BEHIND THE FRONT...WITH A
RETURN TO VFR CONDITIONS AS CLOUDS BREAK FROM WEST TO EAST.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: LINE OF SHOWERS AND THUNDERSTORMS MAY DISSIPATE
A BIT AS IT RUNS OUT AHEAD OF THE FRONT WEDNESDAY MORNING...WITH
LOSS OF SUPPORT...BEFORE NEW ACTIVITY FORMS IN THE AFTERNOON MAINLY
TO THE SOUTH. SO THERE MAY BE A RELATIVE GAP OVER A PORTION OF THE
AREA.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED 04/20/11
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY H H H H H H H M M H M H
HTS CONSISTENCY H H H H M M M L H H H H
BKW CONSISTENCY H H H H H H H H H M M M
EKN CONSISTENCY M M M M M M M M L H M M
PKB CONSISTENCY H H H H M L L M H H H H
CKB CONSISTENCY H H H H H H H H L H M H
AFTER 06Z THURSDAY...
SHOWERS AND THUNDERSTORMS WITH ASSOCIATED POSSIBLE IFR FRIDAY INTO
SATURDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ009>011-019-020-031-
032-040.
OH...FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ066-067-075-076-
083>085.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...KTB
LONG TERM...JMV
AVIATION...CLHazardous weather outlook, Apr 19, 10:24 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1024 PM EDT TUE APR 19 2011 VAZ003-004-WVZ027-028-030-033>039-046-047-210230- DICKENSON-BUCHANAN-CLAY-BRAXTON-LEWIS-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 1024 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...OVERNIGHT THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>085-WVZ009>011-019-020-031-032-040-210230- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-WOOD-PLEASANTS- TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR- 1024 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT WEDNESDAY THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...OVERNIGHT THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS VERY LATE TONIGHT THROUGH WEDNESDAY MORNING. STRONG DAMAGING WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KYZ101>103-105-OHZ086-087-WVZ005>008-013>018-024>026-029-210230- GREENUP-CARTER-BOYD-LAWRENCE-GALLIA-WAYNE-CABELL-MASON-JACKSON- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-GILMER- 1024 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...OVERNIGHT THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS VERY LATE TONIGHT THROUGH WEDNESDAY MORNING. STRONG DAMAGING WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 19, 11:13 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1113 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM FLOOD 4 SE BRIDGEPORT 39.25N 80.21W
04/19/2011 HARRISON WV PUBLIC
STANDING WATER ON ORAL LAKE ROAD NEAR BRIDGEPORT.
&&
EVENT NUMBER RLX1100462
JEESpecial weather statement, Apr 20, 2:15 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 215 AM EDT WED APR 20 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>007-009-200715- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- WOOD- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO... WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...PARKERSBURG... VIENNA 215 AM EDT WED APR 20 2011 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... GUSTY SHOWERS AND THUNDERSTORMS WERE RACING ACROSS OHIO AND KENTUCKY. BETWEEN 3 AND 4 O'CLOCK...THE LEADING EDGE WILL MOVE THROUGH SOUTHEAST OHIO AND NORTHEAST KENTUCKY...REACHING THE OHIO RIVER COUNTIES OF WESTERN WEST VIRGINIA. DUE TO THE FAST FLOW...BRIEF WIND GUSTS OF 40 TO 50 MPH CAN BE ASSOCIATED WITH THE LEADING SHOWERS...IF WOULD NOT EVEN HAVE TO ASSOCIATED WITH A THUNDERSTORM. DUE TO THE WET GROUND...THESE WINDS COULD EASILY CAUSE SOME TREES TO FALL...RESULTING IN SOME POWER OUTAGES. IF ANY PARTICULAR STORM PULSES STRONGER...BRIEF SEVERE WARNINGS WOULD BE POSTED. A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA. KTB
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:59 PM EDT | Flood Watch | RLX | Athens, Jackson, Meigs, Morgan, Perry, Vinton and 1 more | 15 hr |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton, Washington | 54 min |
| Apr 20, 3:11 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 64 min |
| Apr 20, 4:15 AM EDT | Special Weather Statement | RLX | Morgan, Washington | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.